Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Urologist   »  

High blood pressure, prostatitis, seminal leakage on getting aroused, urinating. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
I'm 5"8 240 pounds have high blood pressure and have prostatitis and been having semial leakage when I get arouse or used the bathroom. Is there anything I can do for this.
Posted Mon, 7 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 18 hours later

Thanks for your query.

The problems you are experiencing can be because of prostatitis or because of excessive secretion from urethral glands.

You need to be examined to confirm the same, also do get a PSA test and a pelvic ultrasound to rule out active inflammation in the prostate which could be the reason for the discharge you have.

Treatment for the same depends on the underlying cause which is made after a through examination along with analysis of the lab reports.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: High blood pressure, prostatitis, seminal leakage on getting aroused, urinating. Treatment ? 3 hours later
Is there medicine to help with the prostatitis I heard theirs no cure.
Answered by Dr. Rajiv goel 2 hours later
Thanks for the follow up.

Treatment of prostatis is difficult but that does not mean that no cure exists.

It is uncertain as to why, but it may be due to a poorly emptying bladder.

A small amount of stagnant urine allows the potential for recurrent infection to occur.

This situation can be caused by benign prostatic hypertrophy (BPH), bladder stones, or prostate stones.

You should see urologist and get treated with alpha blockers and antibiotics.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor